`a`
Journal of Modern Dynamics (JMD)
 

Pseudo-integrable billiards and arithmetic dynamics
Pages: 109 - 132, Issue 1, March 2014

doi:10.3934/jmd.2014.8.109      Abstract        References        Full text (783.0K)           Related Articles

Vladimir Dragović - Department of Mathematical Sciences, University of Texas at Dallas, FO 35, 800West Campbell Road, TX 75080 USA, Mathematical Institute SANU, Kneza Mihaila 36, Belgrade, Serbia (email)
Milena Radnović - Mathematical Institute SANU, Kneza Mihaila 36, Belgrade, Serbia (email)

1 V. I. Arnold, Mathematical Methods of Classical Mechanics, Graduate Texts in Mathematics, 60, Springer Verlag, New York-Heidelberg, 1978.       
2 V. I. Arnold, Poly-integrable flows, (Russian) Algebra i Analiz, 4 (1992), 54-62; translation in St. Petersburg Math. J., 4 (1993), 1103-1110.       
3 J. S. Athreya, A. Eskin and A. Zorich, Right-angled billiards and volumes of moduli spaces of quadratic differentials on $\mathbb CP^1$, arXiv:1212.1660, 2013.
4 H. J. M. Bos, C. Kers, F. Oort and D. W. Raven, Poncelet's closure theorem, Expo. Math., 5 (1987), 289-364.       
5 A. Cayley, Note on the porism of the in-and-circumscribed polygon, Philosophical Magazine, 6 (1853), 99-102.
6 A. Cayley, Developments on the porism of the in-and-circumscribed polygon, Philosophical Magazine, 7 (1854), 339-345.
7 M. Chasles, Géométrie pure. Théorèmes sur les sections coniques confocales, Ann. Math. Pures Appl. [Ann. Gergonne], 18 (1827/28), 269-276.       
8 G. Darboux, Sur les polygones inscrits et circonscrits à l'ellipsoĩde, Bulletin de la Société Philomathique, 7 (1870), 92-94.
9 V. Dragović and M. Radnović, Cayley-type conditions for billiards within $k$ quadrics in $\mathbf R^d$, J. Phys. A, 37 (2004), 1269-1276.       
10 V. Dragović and M. Radnović, A survey of the analytical description of periodic elliptical billiard trajectories, J. Math. Sci. (N. Y.), 135 (2006), 3244-3255.       
11 V. Dragović and M. Radnović, Geometry of integrable billiards and pencils of quadrics, J. Math. Pures Appl. (9), 85 (2006), 758-790.       
12 V. Dragović and M. Radnović, Bifurcations of Liouville tori in elliptical billiards, Regul. Chaotic Dyn., 14 (2009), 479-494.       
13 V. Dragović and M. Radnović, Poncelet Porisms and Beyond. Integrable Billiards, Hyperelliptic Jacobians and Pencils of Quadrics, Frontiers in Mathematics, Birkhäuser/Springer Basel AG, Basel, 2011.       
14 J. Fay, Kernel functions, analytic torsion, and moduli spaces, Mem. Amer. Math. Soc., 96 (1992), vi+123 pp.       
15 L. Flatto, Poncelet's Theorem, Chapter 15 by S. Tabachnikov, American Mathematical Society, Providence, RI, 2009.       
16 C. Jacobi, Fundamenta Nova Theoriae Functiorum Ellipticarum, 1829.
17 C. Jacobi, Gesammelte Werke: Vorlesungen über Dynamic. Supplementband, Berlin, 1884.
18 J. L. King, Three problems in search of a measure, Amer. Math. Monthly, 101 (1994), 609-628.       
19 V. Kozlov and D. Treshchëv, Billiards, Amer. Math. Soc., Providence, RI, 1991.       
20 V. V. Kozlov, Dynamical systems on a torus with multivalued integrals, (Russian) Tr. Mat. Inst. Steklova, 256 (2007), Din. Sist. i Optim., 201-218; translation in Proc. Steklov Inst. Math., 256 (2007), 188-205.       
21 M. Levi and S. Tabachnikov, The Poncelet grid and billiards in ellipses, Amer. Math. Monthly, 114 (2007), 895-908.       
22 A. G. Maier, Trajectories on closable orientable surfaces, (Russian) Rec. Math. [Mat. Sbornik] N.S., 12(54) (1943), 71-84.       
23 H. Masur and S. Tabachnikov, Rational billiards and flat structures, in Handbook of Dynamical Systems, Vol. 1A, North-Holland, Amsterdam, 2002, 1015-1089.       
24 S. P. Novikov, The Hamiltonian formalism and a multivalued analogue of Morse theory, (Russian) Uspekhi Mat. Nauk, 37 (1982), 3-49, 248.       
25 J. V. Poncelet, Traité des Propriétés Projectives des Figures, Mett, Paris, 1822.
26 P. J. Richens and M. V. Berry, Pseudointegrable systems in classical and quantum mechanics, Physica D, 2 (1981), 495-512.       
27 R. Schwartz, The Poncelet grid, Adv. Geom., 7 (2007), 157-175.       
28 S. Tabachnikov, Geometry and Billiards, Student Mathematical Library, 30, American Mathematical Society, Providence, RI; Mathematics Advanced Study Semesters, University Park, PA, 2005.       
29 W. A. Veech, Strict ergodicity in zero dimensional dynamical systems and the Kronecker-Weyl Theorem mod 2, Trans. Amer. Math. Soc., 140 (1969), 1-33.       
30 M. Viana, Dynamics of Interval Exchange Maps and Teichmüller flows, Lecture Notes, 2008. Available from: http://w3.impa.br/~viana/out/ietf.pdf.
31 A. N. Zemljakov and A. B. Katok, Topological transitivity of billiards in polygons, (Russian) Mat. Zametki, 18 (1975), 291-300.       
32 A. Zorich, Flat surfaces, in Frontiers in Number Theory, Physics and Geometry. 1 (eds. P. Cartier, B. Julia, P. Moussa and P. Vanhove), Springer, Berlin, 2006, 437-583.       

Go to top